# SDR DALA2025101707595

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 65,422 hours, 47,055 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9506 CRACK WAS FOUND ON HOLE 6 HRS AT STA ZFS=51.267 APROX. FRONT SPAR CAP FORWARD FLANGE VERTICAL STABILIZER LH SIDE. CORRECTIVE ACTION: REPAIR ON FRONT SPAR CAP FORWARD FLANGE VERTICAL STABILIZER LH SIDE WAS PERFORMED PER PRI 606161-14 (1254228)
